# SDR DALA2019041642474

- Difficulty date: April 14, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 60,460 hours, 22,137 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK EXTERNAL SKIN INSPAR LOWER SURFACE STAB STA 147.90 AT RT HORIZONTAL STABILIZER. PERFORMED REPAIR ON EXTERNAL SKIN INSPAR LOWER SURFACE STATION 147.90 AT RT HORIZONTAL STABILIZER AS PER SRM B737-800,55-10-01 REPAIR 11.
